# SDR QXEA200603183

- Difficulty date: December 17, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,427 hours, 27,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT WING NR 5 FLAP TRACK HAS CORROSION ON FORWARD ATTACH POINT BETWEEN SPIGOT PLATE AND UPPER SURFACE OF FLAP TRACK.  REPAIRED IAW AMM 57-50-51-000-801, 57-50-51-400-802, AND 57-50-51-400-801.
